Matematicheskoe modelirovanie
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Matem. Mod.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Matem. Mod., 2020, Volume 32, Number 5, Pages 44–58 (Mi mm4180)  

This article is cited in 1 scientific paper (total in 1 paper)

Numerical simulation of interaction and evolution of discontinuities in a channel based on a compact form of quasi-gasdynamic equations

B. N. Chetverushkina, I. A. Znamenskayab, A. E. Lutskya, Ya. V. Khankhasaevaa

a Keldysh Institute of Applied Mathematics RAS
b Lomonosov Moscow State University

Abstract: A numerical simulation of the evolution and interaction of flow discontinuities in a channel caused by a pulsed volume discharge has been performed. The algorithm is based on a system of quasi-gasdynamic equations in compact form. A comparison is made with experimental data and calculation results based on the Euler and Navier–Stokes equations.

Keywords: quasi-gasdynamic system of equations, energy input, channel flow, Richtmyer–Meshkov instability.

Funding Agency Grant Number
Russian Science Foundation 19-11-00104


DOI: https://doi.org/10.20948/mm-2020-05-03

Full text: PDF file (968 kB)
References: PDF file   HTML file

Received: 21.10.2019
Revised: 21.10.2019
Accepted:25.11.2019

Citation: B. N. Chetverushkin, I. A. Znamenskaya, A. E. Lutsky, Ya. V. Khankhasaeva, “Numerical simulation of interaction and evolution of discontinuities in a channel based on a compact form of quasi-gasdynamic equations”, Matem. Mod., 32:5 (2020), 44–58

Citation in format AMSBIB
\Bibitem{CheZnaLut20}
\by B.~N.~Chetverushkin, I.~A.~Znamenskaya, A.~E.~Lutsky, Ya.~V.~Khankhasaeva
\paper Numerical simulation of interaction and evolution of discontinuities in a channel based on a compact form of quasi-gasdynamic equations
\jour Matem. Mod.
\yr 2020
\vol 32
\issue 5
\pages 44--58
\mathnet{http://mi.mathnet.ru/mm4180}
\crossref{https://doi.org/10.20948/mm-2020-05-03}


Linking options:
  • http://mi.mathnet.ru/eng/mm4180
  • http://mi.mathnet.ru/eng/mm/v32/i5/p44

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. B. N. Chetverushkin, V. E. Borisov, A. A. Davydov, A. E. Lutskii, Ya. V. Khankhasaeva, “Modelirovanie teplovykh potokov pri obtekanii ballisticheskoi modeli na osnove giperbolicheskoi kvazigazodinamicheskoi sistemy”, Matem. modelirovanie, 33:2 (2021), 41–54  mathnet  crossref
  • Математическое моделирование
    Number of views:
    This page:219
    Full text:10
    References:17
    First page:19

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021